American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] Paul F. X. Müller and Johanna Penteker. Absolutely summing operators and atomic decomposition in bi-parameter Hardy spaces. Proc. Amer. Math. Soc. 145 (2017) 1221-1230.
Abstract, references, and article information   
View Article: PDF

[2] Yong Jiao, Lian Wu, Anming Yang and Rui Yi. The predual and John-Nirenberg inequalities on generalized BMO martingale spaces. Trans. Amer. Math. Soc. 369 (2017) 537-553.
Abstract, references, and article information   
View Article: PDF

[3] Kevin Hughes, Ben Krause and Bartosz Trojan. The maximal function and conditional square function control the variation: An elementary proof. Proc. Amer. Math. Soc. 144 (2016) 3583-3588.
Abstract, references, and article information   
View Article: PDF

[4] Lian Wu. Multipliers for noncommutative Walsh-Fourier series. Proc. Amer. Math. Soc. 144 (2016) 1073-1085.
Abstract, references, and article information   
View Article: PDF

[5] Ming-Jun Lai and Yang Liu. The probabilistic estimates on the largest and smallest $q$-singular values of random matrices. Math. Comp. 84 (2015) 1775-1794.
Abstract, references, and article information   
View Article: PDF

[6] Martingales. Graduate Studies in Mathematics 149 (2013) 225-274.
Book volume table of contents
View Article: PDF

[7] Some applications to probability theory. Graduate Studies in Mathematics 149 (2013) 105-134.
Book volume table of contents
View Article: PDF

[8] Some background and preliminaries. Graduate Studies in Mathematics 149 (2013) 1-53.
Book volume table of contents
View Article: PDF

[9] Probability theory on uncountable sample spaces. Graduate Studies in Mathematics 149 (2013) 55-104.
Book volume table of contents
View Article: PDF

[10] Daniel W. Stroock. Mathematics of Probability. Graduate Studies in Mathematics 149 (2013) MR MR3087489.
Book volume table of contents

[11] Discrete parameter stochastic processes. Graduate Studies in Mathematics 149 (2013) 159-191.
Book volume table of contents
View Article: PDF

[12] The central limit theorem and Gaussian distributions. Graduate Studies in Mathematics 149 (2013) 135-158.
Book volume table of contents
View Article: PDF

[13] Some continuous-time processes. Graduate Studies in Mathematics 149 (2013) 193-224.
Book volume table of contents
View Article: PDF

[14] Vadym Doroshenko. Minimal martingale measure on a finite probability space. Theor. Probability and Math. Statist. 84 (2012) 33-42.
Abstract, references, and article information   
View Article: PDF

[15] Adam Osȩkowski. Sharp weak type inequalities for the Haar system and related estimates for nonsymmetric martingale transforms. Proc. Amer. Math. Soc. 140 (2012) 2513-2526.
Abstract, references, and article information   
View Article: PDF

[16] Gregory F. Lawler. Martingales. The Student Mathematical Library 55 (2010) 101-133.
Book volume table of contents
View Article: PDF

[17] Gregory F. Lawler. Random walk and discrete heat equation. The Student Mathematical Library 55 (2010) 1-48.
Book volume table of contents
View Article: PDF

[18] Gregory F. Lawler. Brownian motion and the heat equation. The Student Mathematical Library 55 (2010) 49-99.
Book volume table of contents
View Article: PDF

[19] Gregory F. Lawler. Random Walk and the Heat Equation. The Student Mathematical Library 55 (2010) MR MR2732325.
Book volume table of contents   

[20] Gregory F. Lawler. Fractal dimension. The Student Mathematical Library 55 (2010) 135-154.
Book volume table of contents   
View Article: PDF

[21] Lutz Mattner and Uwe Rösler. Optimal $L_{}^{1}$-bounds for submartingales. Proc. Amer. Math. Soc. 139 (2011) 735-746. MR 2736352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yong Jiao. Burkholder's inequalities in noncommutative Lorentz spaces. Proc. Amer. Math. Soc. 138 (2010) 2431-2441. MR 2607873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pavlo Negadaĭlov. Asymptotic results for the absorption times of random walks with a barrier. Theor. Probability and Math. Statist. 79 (2009) 127-138. MR 2494542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sergiy Polots'kiy. On the absolute continuity of fixed points of smoothing transforms. Theor. Probability and Math. Statist. 79 (2009) 139-142. MR 2494543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Adam Osekowski. Sharp maximal inequality for stochastic integrals. Proc. Amer. Math. Soc. 136 (2008) 2951-2958. MR 2399063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] O. Iksanov and P. Negadailov. The supremum of a martingale related to a branching random walk. Theor. Probability and Math. Statist. 74 (2007) 49-57. MR 2336778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] V. K. Yasins'kii and S. V. Antonyuk. On the properties of the second moment of solutions of stochastic differential-functional equations with varying coefficients. Theor. Probability and Math. Statist. 70 (2005) 177-184. MR 2110874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jiyeon Suh. A sharp weak type $(p,p)$ inequality $(p>2)$ for martingale transforms and other subordinate martingales. Trans. Amer. Math. Soc. 357 (2005) 1545-1564. MR 2115376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 73 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia